# SDR CA120727010

- Difficulty date: June 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Friction Pad
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23032018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100/300 HR INSPECTION OF THE HELICOPTER THE STARTER GENERATOR FRICTION PADS WERE FOUND TO BE WORN.  STARTER GENERATOR REPLACED.
